[Angiotensin-converting enzyme inhibitor-related angioedema: emergency treatment with complement C1 inhibitor concentrate].

@article{Gele2008AngiotensinconvertingEI,
  title={[Angiotensin-converting enzyme inhibitor-related angioedema: emergency treatment with complement C1 inhibitor concentrate].},
  author={B Gel{\'e}e and Pierre Michel and Richard Haas and F Boishardy},
  journal={La Revue de medecine interne},
  year={2008},
  volume={29 6},
  pages={516-9}
}
A man with no atopic antecedent, but who was being treated with a Angiotensin-converting enzyme inhibitor (ACE), was admitted to hospital for an edema affecting the face and tongue. The symptoms included dyspnea and dysphagia but not pruritus or dermal erythema. The patient was resistant to corticoid treatment, antihistaminic drugs and epinephrine. Treatment with C1 inhibitor concentrate (1000u) made the clinical symptoms disappear within 20 minutes. The resulting angioedema induced seems to be… CONTINUE READING
9 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…